@article{Szeto1981, author = {Szeto, George, Wong, Yuen-Fat}, journal = {Portugaliae mathematica}, keywords = {reduced near-rings; nilpotent elements; completely prime ideals; -near-rings}, language = {eng}, number = {3}, pages = {329-334}, publisher = {Sociedade Portuguesa de Matemática}, title = {Reduced near-rings}, url = {http://eudml.org/doc/115459}, volume = {40}, year = {1981}, }
TY - JOUR AU - Szeto, George AU - Wong, Yuen-Fat TI - Reduced near-rings JO - Portugaliae mathematica PY - 1981 PB - Sociedade Portuguesa de Matemática VL - 40 IS - 3 SP - 329 EP - 334 LA - eng KW - reduced near-rings; nilpotent elements; completely prime ideals; -near-rings UR - http://eudml.org/doc/115459 ER -